# SDR FDEA201911263103

- Difficulty date: November 26, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28952
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED WING LEADING EDGE APPROXIMATELY XOS 787 BEADED DOUBLER FOUND CRACKED. REPAIR CARRIED OUT AT RIGHT HAND WING FIXED WING LEADING EDGE APPROXIMATELY XOS 787 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
